International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 20, Pages 3225-3235
On a certain lubrication slip model
Department of Mathematics, Faculty of Sciences-Semlalia, Cadi Ayyad University, Marrakech BP 2390, Morocco
Received 2 May 2005; Revised 20 September 2005
Copyright © 2005 Khalid Ait Hadi and My Hafid El Bansami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a stationary equation modeling the slip flow in a hard disk drive. A result of existence is proven under different hypotheses than in the literature. The uniqueness of solution followed from monotonicity techniques for nonlinear PDEs.